Original Articles

Quotient functions of dual quermassintegrals

Published in: Quaestiones Mathematicae
Volume 38, issue 2, 2015 , pages: 271–283
DOI: 10.2989/16073606.2014.981714
Author(s): Chang-Jian ZhaoDepartment of Mathematics, P.R. China

Abstract

Motivated by the notion of volume difference functions, we introduce quotient functions of dual quermassintegrals and establish Brunn-Minkowski type inequalities for them, which have several recent results as special cases.

Get new issue alerts for Quaestiones Mathematicae